# SDR CA131017010

- Difficulty date: September 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7300 · Engine Fuel and Control
- Part: Signal Cond Unit
- Part number: 3014403
- Condition: Failed
- Location: Nr 2
- Part time: 27,528 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE AUTO-FEATHER FAILED TO ARM.  NR 2 TSCU REPLACED AND ENGINE RUNS C/O CHECKED SERVICEABLE C/O IAW MM 72-01-10.  3X HIGH POWER RUN C/O IAW AMM 71-00-00-05.  NO FURTHER REPORT.
